# SDR HALA0600856

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,836 hours, 29,336 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Message
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, DURING DESCENT, RECEIVED INTERMITTENT EICAS MSG: R ENGINE FIRE LP2.  T/S PER FIM 26-11-00 FIG 106 SYSTEM CHK OK ITEM CLEARED.
